Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
underground

Cortisone injection with accutane?

Recommended Posts

I have been on accutane for around 6 months now, but have developed a huge cyst in between my eye and nose, its been there for over a week it seems ti have got worst. It is possible to have a Cortisone injection while on accutane??

Share this post


Link to post
Share on other sites

some dermas will say not to, because accutane will do its job to repair it on its own. however..during my accutane course, i did go to my derma to get injected a couple times. she was reluctant to do it, because it will take longer to heal perhaps, but she did it anyway and the spot went away fast and it healed fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×